# SDR 98ZZZX246

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N708AL
- Make and model: Skrsky S76A
- Aircraft serial: 760277
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7715009100049
- Condition: Debonded
- Location: M/R
- Part time: 11,505 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING EVALUATION OF BLADE ASSEMBLY PRIOR TO SHIPMENT TO REPAIR FACILITY, TIP RIB ASSEMBLY DEBONDED.
